EconPapers    
Economics at your fingertips  
 

Modelling of Skewness Measure Distribution

Margus Pihlak ()

Statistics in Transition new series, 2014, vol. 15, issue 1, 145-152

Abstract: In this paper the distribution of random variable skewness measure is modelled. Firstly, we present some results of matrix algebra useful in multivariate statistical analyses. Then, we apply the central limit theorem on modelling of skewness measure distribution. Finally, we give an idea for finding the confidence intervals of statistical model residuals' asymmetry measure.

Keywords: central limit theorem; multivariate skewness measure; skewness measure distribution; statistical model residuals (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://index.stat.gov.pl/repec/files/csb/stintr/csb_stintr_v15_2014_i1_n11.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:csb:stintr:v:15:y:2014:i:1:p:145-152

Access Statistics for this article

Statistics in Transition new series is currently edited by Włodzimierz Okrasa

More articles in Statistics in Transition new series from Główny Urząd Statystyczny (Polska) Contact information at EDIRC.
Bibliographic data for series maintained by Beata Witek ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:csb:stintr:v:15:y:2014:i:1:p:145-152